Doctor insights on:
Sunstroke Swollen Feet
Differential: The differential diagnosis for these symptoms can vary from venous stasis to infection to charcot arthropathy. Many systemic problems (congestive heart failure, kidney failure, liver disease, etc) can also cause swelling the lower extremities. I recommend an evaluation by your primary care physician. ...Read more
See your doctor: Swollen feet may be caused by several conditions, such as, heart disease, varicose veins, poor circulation, etc. Have a thorough exam. Swelling may be reduced by keeping your legs elevated, support stockings, and medications. Discuss the treatment options with your doctor. ...Read more
Elevate feet see doc: If the unexplained swelling lasts for more than a few days or is worsening it is a good idea to see your primary care doctor or an internist. Swelling of the legs is usually due to fluid retention. Caused by (heart, kidney, liver, high BP salt intake etc) needs to be sorted out by primary care doc/internist. Unilateral (one side) maybe due to a blood clot, muscle or tendon injury or arthritis. ...Read more
Edema: Swelling of your feet and ankles are likely due to excess fluid trapped in your tissues, called edema. It has many potential causes, including medications (calcium channel blockers, etc), venous insufficiency, arthritis, heart failure, liver disease or kidney disease. It would be a good idea to see a doctor for evaluation. ...Read more
Yes: Yes.Get a more detailed answer ›
Edema: Try elevating the legs and feet above the level of your heart for 15 minutes three or four times a day. Try support hose as well. Decreasing salt intake can help. ...Read more
Time: Elevate and give your body time.Get a more detailed answer ›
Get Checked: The redness plus the swelling could mean an infection. Play it safe and get it checked asap. ...Read more
Hi I am 19 I have swollen feet and my ESR rate is 29 I am little worried what precautions should I take?
I have swollen feet and started furix dr there anything I can do even heard that there is good and drink lots of water?
No: It's not good to drink lots of water. The furosemide will cause you lose free water and electrolytes (necessary salts) but you'll only be replacing free water - counteracting the medicine and resulting in electrolyte imbalance. Instead, try to eat potassium rich foods - http://www. Health. Gov/dietaryguidelines/dga2005/document/html/appendixb. Htm ...Read more
Hi I am 18 yrs old, I have 2 days with swollen feet and ankles. I have no pain. Would like to know what it is? Should I go to the dr.?
Yes: Please visit your doctor. It's always the wisest thing to do when concerned about your health. ...Read more